# SDR 9506286613

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FLOOR BEAM AT FS 660, BL 0 WAS FOUND CORRODED.  REPLACED FLOOR BEAM FROM RBL 56 TO LBL 47 AT FS 66 PER EA 66-98000.
